# SDR DALA2021121307666

- Difficulty date: December 9, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 93,021 hours, 41,799 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 665 CROWN SKIN REPAIR BETWEEN BS1239 AND 1280. CORRECTIVE ACTION: REF ERA 595037-14 REV A. (2046445)
